# SDR 2011FA0000511

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Aircraft: N976E
- Make and model: Cessna 208B
- Aircraft serial: 208B0976
- Aircraft time: 8,309 hours, 8,280 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110773
- Condition: Broken
- Location: Elt
- Part time: 1,800 hours, 1,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA, PN 110-773 APPEARS TO BE BROKEN INTERNALLY. THE TOP PORTION OF THE ANTENNA, INCLUDING THE WIRE WHIP, CAN BE EASILY LIFTED OFF THE BASE.  VISUAL INSP ALONE WILL NOT REVEAL THIS DISCONNECT. THIS ANTENNA IS PART OF THE ME406 ELT SYSTEM. THIS IS THE 4TH INCIDENT OF THIS CONDITION ON VARIOUS AIRPLANES IN THE FLEET ALL OF WHICH HAD LOWER TIME AND CYCLES ON THE ANTENNA THAN THIS ONE.
